# SDR SIMA20130724001

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 23,742 hours, 16,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 103873
- Condition: Failed
- Location: Emergency Light
- Part time: 10,807 hours, 8,903 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATED BY NR 4 EPSU BATTERY CHARGER DID NOT ILLUMINATE.  R & R NR 4 BATTERY POWER SUPPLY HOLDER AND BATTERY IAW AMM 33-51-17.  OPS CHECKED GOOD IAW AMM 33-51-17-710-801.  NO OTHER DEFECTS NOTED.
